# SDR 2023FA0000755

- Difficulty date: November 10, 2023
- Submitted: November 10, 2023
- Operation: General aviation
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66087
- Part serial: 660874513
- Condition: Leaking
- Location: Zone 500
- Part time: 47,605 hours, 14,014 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

SYSTEM A EDP LEAKING REMOVAL DATE 10/20/2023
